Two of our patients experienced myotoxicity associated with colchicine administration. The first was a 54-year-old woman who was receiving dialysis and came to the emergency department with progressive generalized weakness and vomiting. She recently had taken colchicine for the treatment of gout. Physical examination revealed proximal muscle weakness and tenderness on palpation. Her creatine kinase (CK), alanine aminotransferase (ALT), and aspartate aminotransferase (AST) levels were elevated at 7185, 563, and 541 U/L, respectively. Drug-induced myopathy was suspected and colchicine was discontinued. The patient was discharged after symptom resolution 1 week later. The second patient was an 83-year-old woman with chronic renal insufficiency who came to the hospital with anorexia, diarrhea, and inability to get out of bed due to progressive weakness. Her colchicine dosage recently had been increased for gout management. Physical examination revealed generalized muscle weakness and tenderness on palpation. Her CK, ALT, and AST levels were elevated at 1797, 147, and 172 U/L, respectively. Electromyographic results were consistent with colchicine myopathy. The patient was discharged with minimal residual muscle weakness 1 week after discontinuation of colchicine. A literature search identified 82 documented cases of colchicine-induced myotoxicity. Most patients had a history of proximal weakness and pain with elevated CK, ALT, and AST levels. Onset of symptoms generally occurred days to weeks after initial administration of colchicine at the usual dosage in patients with renal impairment or a change in underlying disease state in those receiving long-term therapy. Muscle toxicity was not necessarily accompanied by gastrointestinal symptoms. Concomitantly administered drugs often were cyclosporine or corticosteroids. Diagnosis may be confirmed by electromyography or muscle biopsy. Colchicine-induced myotoxicity is a rare adverse effect but is well described in the literature. Clinicians should recognize that renal impairment is the primary risk factor for development of colchicine-induced myotoxicity, and that dosage adjustment or alternative therapy may be required.